Steroid-induced hyperglycemia in primary care

Steroid induced glaucoma may develop after application of steroid preparations applied to the skin of the eyelids. This elevation occurs most frequently with chronic use, such as in patients with atopic dermatitis. Close IOP monitoring of these patients is essential and consideration of a non-steroidal topical medication, such as tacrolimus and pimecrolimus, should be considered as an alternative. Elevation in intraocular pressure has also been noted with application of steroids on skin that was not periocular, either from ocular contamination or systemic absorption. 22 Patients should be advised to wash their hands after applying dermatologic steroids or to use gloves.

Steroid-induced hyperglycemia in primary care

steroid-induced hyperglycemia in primary care

Media:

steroid-induced hyperglycemia in primary caresteroid-induced hyperglycemia in primary caresteroid-induced hyperglycemia in primary caresteroid-induced hyperglycemia in primary caresteroid-induced hyperglycemia in primary care

http://buy-steroids.org